# SDR SIMA20171114001

- Difficulty date: November 14, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 35,122 hours, 29,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR EMERGENCY LIGHT STRIP INOPERATIVE.  R & R THE EMERGENCY LIGHT  IAW 33-50-12,  OPS CHECKED GOOD.
